JournalsaihpcVol. 24, No. 1pp. 61–89

L1 L^{1} existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions

  • F. Andreu

    Departamento de Análisis Matemático, Universitat de València, Dr. Moliner 50, 46100 Burjassot (Valencia), Spain
  • N. Igbida

    LAMFA, CNRS-UMR 6140, Université de Picardie Jules Verne, 33, rue Saint Leu, 80038 Amiens, France
  • J.M. Mazón

    Departamento de Análisis Matemático, Universitat de València, Dr. Moliner 50, 46100 Burjassot (Valencia), Spain
  • J. Toledo

    Departamento de Análisis Matemático, Universitat de València, Dr. Moliner 50, 46100 Burjassot (Valencia), Spain
\( L^{1} \) existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions cover
Download PDF

Abstract

In this paper we study the questions of existence and uniqueness of weak and entropy solutions for equations of type diva(x,Du)+γ(u)ϕ−\mathrm{div}\mathbf{a}(x,Du) + \gamma (u) \ni \phi , posed in an open bounded subset Ω of RN\mathbb{R}^{N}, with nonlinear boundary conditions of the form a(x,Du)η+β(u)ψ\mathbf{a}(x,Du) \cdot \eta + \beta (u) \ni \psi . The nonlinear elliptic operator diva(x,Du)\mathrm{div}\mathbf{a}(x,Du) is modeled on the p-Laplacian operator Δp(u)=div(Dup2Du)\mathrm{\Delta }_{p}(u) = \mathrm{div}(|Du|^{p−2}Du), with p>1p > 1, γ and β are maximal monotone graphs in R2\mathbb{R}^{2} such that 0γ(0)0 \in \gamma (0) and 0β(0)0 \in \beta (0), and the data ϕL1(Ω)\phi \in L^{1}(\Omega ) and ψL1(Ω)\psi \in L^{1}(\partial \Omega ).

Résumé

Dans ce papier nous étudions les questions d'existence et d'unicité de solution faibles et entropiques pour des équations elliptiques de la forme diva(x,Du)+γ(u)ϕ−\mathrm{div}\mathbf{a}(x,Du) + \gamma (u) \ni \phi , dans un domaine borné ΩRN\Omega \subset \mathbb{R}^{N}, avec des conditions au bord générales de la forme a(x,Du)η+β(u)ψ\mathbf{a}(x,Du) \cdot \eta + \beta (u) \ni \psi . L'opérateur diva(x,Du)\mathrm{div}\mathbf{a}(x,Du) généralise l'opérateur p-Laplacien Δp(u)=div(Dup2Du)\mathrm{\Delta }_{p}(u) = \mathrm{div}(|Du|^{p−2}Du), avec p>1p > 1, γ et β sont des graphes maximaux monotones dans R2\mathbb{R}^{2} tels que 0γ(0)β(0)0 \in \gamma (0) \cap \beta (0), et les données ϕ et ψ sont des fonctions L1L^{1}.

Cite this article

F. Andreu, N. Igbida, J.M. Mazón, J. Toledo, L1 L^{1} existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions. Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), no. 1, pp. 61–89

DOI 10.1016/J.ANIHPC.2005.09.009